PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

On some functional associated with certain coefficient problems

KO Babalola

Abstract




Under certain conditions, we obtain sharp bounds on some functionals defined in the coefficient space of starlike functions. It has been found that the functionals are closely associated with certain coefficient problems, which are of independent interest.

JONAMP Vol. 11 2007: pp. 63-66



http://dx.doi.org/10.4314/jonamp.v11i1.40196
AJOL African Journals Online